# SDR YENA2022120201197

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A320-232
- Aircraft serial: 06512
- Aircraft time: 23,763 hours, 7,786 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI212655
- Condition: Failed
- Location: Slat Sys
- Part time: 23,763 hours, 7,786 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#798, MCO-LGA.  AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY.    SLAT FAULT,  REMOVED AND REPLACED LT WING SLAT ACTUATOR IAW AMM 27-84-49. OPS CHECK GOOD.
